# SDR IPXA2018012525890

- Difficulty date: January 18, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA73013
- Condition: Punctured
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, MAIN CARGO DOOR FWD FRAME HAS A PUNCTURE. REMOVED, FABRICATED, AND REPLACED FRAME IAW DWG ACA7301-3, AND SRM 51-35-01.
